# SDR MASA2013062552505

- Difficulty date: June 26, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 23,111 hours, 18,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL & VISIBLE SMOKE IN COCKPIT & CABIN.  REMOVED AND REPLACED ACM.
